American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 171 found      Go to page: 1 2 3 4 > >>

[1] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] I. R. Shafarevich. On the problem of the 10th discriminant. St. Petersburg Math. J. 25 (2014) 699-711.
Abstract, references, and article information   
View Article: PDF

[3] San Ling, Enver Ozdemir and Chaoping Xing. A relation between embedding degrees and class numbers of binary quadratic forms. Math. Comp. 83 (2014) 3001-3004.
Abstract, references, and article information   
View Article: PDF

[4] Michael Rosen. Class groups in cyclic $\ell$-extensions: Comments on a paper by G. Cornell. Proc. Amer. Math. Soc. 142 (2014) 21-28.
Abstract, references, and article information   
View Article: PDF

[5] Aristides Kontogeorgis. Constructing class invariants. Math. Comp. 83 (2014) 1477-1488.
Abstract, references, and article information   
View Article: PDF

[6] Jonah Leshin. Solvable number field extensions of bounded root discriminant. Proc. Amer. Math. Soc. 141 (2013) 3341-3352.
Abstract, references, and article information   
View Article: PDF

[7] Jeffrey D. Vaaler and Martin Widmer. A note on generators of number fields. Contemporary Mathematics 587 (2013) 201-211.
Book volume table of contents   
View Article: PDF

[8] S. A. Katre and Anuradha S. Garge. Matrices over commutative rings as sums of $k$-th powers. Proc. Amer. Math. Soc. 141 (2013) 103-113.
Abstract, references, and article information   
View Article: PDF

[9] Kiran S. Kedlaya. A construction of polynomials with squarefree discriminants. Proc. Amer. Math. Soc. 140 (2012) 3025-3033.
Abstract, references, and article information
View Article: PDF

[10] Sunghan Bae. Real quadratic function fields of Richaud-Degert type with ideal class number one. Proc. Amer. Math. Soc. 140 (2012) 403-414. MR 2846310.
Abstract, references, and article information   
View Article: PDF

[11] Jordi Guàrdia, Jesús Montes and Enric Nart. Newton polygons of higher order in algebraic number theory. Trans. Amer. Math. Soc. 364 (2012) 361-416. MR 2833586.
Abstract, references, and article information   
View Article: PDF

[12] Kimball Martin. Nonunique factorization and principalization in number fields. Proc. Amer. Math. Soc. 139 (2011) 3025-3038. MR 2811259.
Abstract, references, and article information   
View Article: PDF

[13] M. Ram Murty and R. Thangadurai. The class number of $\mathbb{Q}(\sqrt{-p})$ and digits of $1/p$. Proc. Amer. Math. Soc. 139 (2011) 1277-1289. MR 2748421.
Abstract, references, and article information   
View Article: PDF

[14] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information   
View Article: PDF

[15] Jeffrey D. Achter. Fiber products and class groups of hyperelliptic curves. Proc. Amer. Math. Soc. 138 (2010) 3159-3161. MR 2653940.
Abstract, references, and article information   
View Article: PDF

[16] Stéphane R. Louboutin. On the divisibility of the class number of imaginary quadratic number fields. Proc. Amer. Math. Soc. 137 (2009) 4025-4028. MR 2538563.
Abstract, references, and article information   
View Article: PDF

[17] Yoonjin Lee. Class groups of global function fields with certain splitting behaviors of the infinite prime. Proc. Amer. Math. Soc. 137 (2009) 415-424. MR 2448559.
Abstract, references, and article information   
View Article: PDF

[18] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sun-Mi Park, Hee-Sun Yang and Soun-Hi Kwon. The class number one problem for the normal CM-fields of degree 32. Trans. Amer. Math. Soc. 359 (2007) 5057-5089. MR 2320660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hidehiko Mishou and Hirofumi Nagoshi. Functional distribution of $L(s, \chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006) 4343-4366. MR 2231380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. A. Helfgott and A. Venkatesh. Integral points on elliptic curves and $3$-torsion in class groups. J. Amer. Math. Soc. 19 (2006) 527-550. MR 2220098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Geon-No Lee and Soun-Hi Kwon. CM-fields with relative class number one. Math. Comp. 75 (2006) 997-1013. MR 2197004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields (II). Proc. Amer. Math. Soc. 134 (2006) 51-54. MR 2170542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yoonjin Lee and Allison M. Pacelli. Class groups of imaginary function fields: The inert case. Proc. Amer. Math. Soc. 133 (2005) 2883-2889. MR 2159765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Siman Wong. Densities of quartic fields with even Galois groups. Proc. Amer. Math. Soc. 133 (2005) 2873-2881. MR 2159764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Christian Wittmann. $p$-class groups of certain extensions of degree $p$. Math. Comp. 74 (2005) 937-947. MR 2114656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dongho Byeon. Class numbers of quadratic fields ${\mathbb Q}(\sqrt{D})$ and ${\mathbb Q}(\sqrt{tD})$. Proc. Amer. Math. Soc. 132 (2004) 3137-3140. MR 2073286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kalyan Chakraborty and Anirban Mukhopadhyay. Exponents of class groups of real quadratic function fields. Proc. Amer. Math. Soc. 132 (2004) 1951-1955. MR 2053965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mark Watkins. Class numbers of imaginary quadratic fields. Math. Comp. 73 (2004) 907-938. MR 2031415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 171 found      Go to page: 1 2 3 4 > >>